Note on Set-Theoretic Intersections of Subvarieties of Projective Space.
Mathematische Annalen, Tome 245 (1979), pp. 247-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__245_163320,
author = {Thomaws Schmitt and Wolfgang Vogel},
title = {Note on {Set-Theoretic} {Intersections} of {Subvarieties} of {Projective} {Space.}},
journal = {Mathematische Annalen},
pages = {247--254},
year = {1979},
volume = {245},
zbl = {0399.14032},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__245_163320/}
}
Thomaws Schmitt; Wolfgang Vogel. Note on Set-Theoretic Intersections of Subvarieties of Projective Space.. Mathematische Annalen, Tome 245 (1979), pp. 247-254. http://geodesic.mathdoc.fr/item/MAN_1979__245_163320/